MathSciNet Relay Station
MathSciNet bibliographic data
MR1484767 (98k:22043) 22E40 (30F40)
Bishop, Christopher J.; Jones, Peter W. Hausdorff dimension and Kleinian groups. Acta Math. 179 (1997), no. 1, 1–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement